Les Européens et la mer au XVIIIe siècle
Les Ibériques de l’Atlantique au Pacifique
Bibliographic Data
| ID | 7790119 |
|---|---|
| Authors | J R Mcneill (Georgetown University), John Mcneill (0000-0002-6901-0624, Georgetown University, corresponding author) |
| Year | 1998 |
| Volume | 78 |
| Issue | 3 |
| Pages | 492-493 |
| Publication date | 1998-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182168-78.3.492 |
| OpenAlex | W2322546054 |
| Language | FR |
Art · Humanities · Colonialism, slavery, and trade · Historical and Literary Analyses · Historical Studies on Spain
| Highly cited | No |
|---|